| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the mildly tortuous and severely calcified peripheral artery.A 5.0mmx60mmx135cm (4f) sterling balloon catheter was advanced for dilation.During the procedure, the balloon ruptured.The device was taken out and disposed and replaced for a different device to complete the procedure.There were no patient complications reported.
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the mildly tortuous and severely calcified peripheral artery.A 5.0mmx60mmx135cm (4f) sterling balloon catheter was advanced for dilation.During the procedure, the balloon ruptured.The device was taken out and disposed and replaced for a different device to complete the procedure.There were no patient complications reported.It was further reported that the balloon ruptured on the first inflation when it was in the process of inflating.